Cymbalta Anyone?

Discussion in 'Chit Chat' started by sisland, Apr 2, 2007.

  1. sisland

    sisland New Member

    My Doctor recently put me on this Med,,,, 30mg and Wow what a difference it's making! I feel alot Better Mentaly!,,,,,,,,,,,,,,,,Was on Prozac 10mg for about 9 years! This Has Made a Huge difference in the way i feel, Helps me sleep better and has given me more Confidence in myself and everyday life!,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,Hope it Helps more People Here!,,,,,,,,,S
    [This Message was Edited on 04/03/2007]
  2. Mini4Me

    Mini4Me New Member

    It worked for me for about a month. The doc upped the dose, and it never worked again. I'm still on it though. I want to give it a real try before I give up.

    I hope it keeps working for you.
  3. sisland

    sisland New Member

    Are you taking the 30mg or the 60mg dose? I started out on the 30 and moved up to 60 and the 60mg just about blew me away!lol so now back to the 30mg and it's good!,,,,,,S
  4. sisland

    sisland New Member

    Sorry to Hear it didn't work for you! Your right about everyone being different when it comes to Meds! I think it has to do with a pearsons Chemical makeup,,,,,,,,,,,,,,,,,,,Hope you get Better!,,,,,,S
  5. 69mach1

    69mach1 New Member

    irritable than ever. not good for me...every ad is trial by error. i can only take vavactil myself...only at a very low dose. if i go up on it it makes my skin feel like i have be dunked in scolding water...

  6. JLH

    JLH New Member

    I have been on it for about 2 years or so now, and I just love it!!

    It has really helped my fibro pain, too.

    My doc started me out on 30 mg once a day and kept me on that for about 3 weeks, then upped it to the "maintenance" dose of 60 mg once a day.

    Taking 60 mg once a day made me too drowsy all day, so he gave me a new script for 30 mg capsules with instructions to take 1 twice a day. This works great! No drowsiness during the daytime anymore.

    Your doc has to write the script for 30 mg capsules, or otherwise if he writes to take 60 mg, it will be filled with the 60 mg capsules.

    Glad it's working for you!

    P.S. That was the ONLY side effect that I have had from it!

  7. sisland

    sisland New Member

    J~~I can Relate to the gaining weight thing But it was with the prozac! I lost 5 lbs right away when the cymbalta took over,,,,Sounds like the Vavactil is the right Med for you!,,,,,,,,,,,,,,,,,,,,,,,,,It's Kinda scarey taking New Meds!! you never know what side affects your going to get!,,,,,,,,
    Janet,,,I'm Glad the Doc. Figured it out for you!,,,,,I often find that we have to be our own Doctors at times!,,,,,,,,,,,Hugs To All,,,,,,,,,S